Volume 22, Number 1
Previous Issue Next Issue

Sergio Amat, Sonia Busquier & Vicente F. Candela

J. Comp. Math., 22 (2004), pp. 1-10

Preview Full PDF Citation 399 1186 Abstract

Ding-guo Pu, Sheng-hua Gui & Wei-wen Tian

J. Comp. Math., 22 (2004), pp. 11-20

Preview Full PDF Citation 403 1216 Abstract

Yin-nian He

J. Comp. Math., 22 (2004), pp. 21-32

Preview Full PDF Citation 420 1198 Abstract

Yin-nian He, Huan-ling Miao & Chun-feng Ren

J. Comp. Math., 22 (2004), pp. 33-54

Preview Full PDF Citation 389 1227 Abstract

Jia-quan Gao

J. Comp. Math., 22 (2004), pp. 55-60

Preview Full PDF Citation 403 1172 Abstract

Da-yong Cai & Yu-rong Chen

J. Comp. Math., 22 (2004), pp. 61-68

Preview Full PDF Citation 402 1192 Abstract

Wei-wen Tian & Lian-sheng Zhang

J. Comp. Math., 22 (2004), pp. 69-78

Preview Full PDF Citation 385 1181 Abstract

Hong-yi Wu

J. Comp. Math., 22 (2004), pp. 79-88

Preview Full PDF Citation 398 1153 Abstract

Xin-min Xiang

J. Comp. Math., 22 (2004), pp. 89-100

Preview Full PDF Citation 392 1174 Abstract

Chun-feng Ren & Yi-chen Ma

J. Comp. Math., 22 (2004), pp. 101-112

Preview Full PDF Citation 391 1196 Abstract

Tie Zhang, Yan-ping Lin & R. J. Tait

J. Comp. Math., 22 (2004), pp. 113-122

Preview Full PDF Citation 394 1204 Abstract

Chun-jia Bi & Li-kang Li

J. Comp. Math., 22 (2004), pp. 123-136

Preview Full PDF Citation 391 1198 Abstract

Ren-Hong Wang & Chong-Jun Li

J. Comp. Math., 22 (2004), pp. 137-144

Preview Full PDF Citation 413 1179 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80